# SDR SWAA094299

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 56,728 hours, 55,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHT FWD OF AFT CARGO DOOR INOP.  RELAMPED LIGHT PER MM.
